Alert archive / Arkansas / Special Weather Statements in 2021
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Oct 11, 2021, 3:27 AM CDT for Ottawa County, Oklahoma; Benton County, Washington County, Arkansas. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 11, 2021, 3:27 AM CDT (08:27 UTC)
- Expired
- Oct 11, 2021, 4:15 AM CDT
- In force
- 48 min
- Issued by
- NWS Tulsa, OK
- Hail
- 0.00 in
- Wind
- 50
Counties Benton County, AR, Washington County, AR, Ottawa County, OK
The radar
The Tulsa radar (KINX), 99 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.5 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2067 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 95 m²/s²
- 0-3 km storm-relative helicity
- 192 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
929
WWUS84 KTSA 110827
SPSTSA
Special Weather Statement
National Weather Service Tulsa OK
327 AM CDT Mon Oct 11 2021
ARZ001-010-OKZ057-058-063-110915-
Benton AR-Washington AR-Craig OK-Delaware OK-Ottawa OK-
327 AM CDT Mon Oct 11 2021
...Strong thunderstorms will impact portions of Benton, western
Washington, northeastern Craig, northeastern Delaware and Ottawa
Counties through 415 AM CDT...
At 326 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles southeast of Chetopa to Maysville to 7
miles west of Strickler. Movement was north at 45 mph.
HAZARD...Wind gusts of 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Bentonville...
Siloam Springs... Miami...
Baxter Springs... Bella Vista...
Lowell... Grove...
Farmington... Pea Ridge...
Prairie Grove... Gentry...
Commerce... Tontitown...
Bethel Heights... Gravette...
Lincoln... Cave Springs...
This includes the following highways,
Interstate 44 between mile markers 299 and 324.
Interstate 49 between mile markers 56 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3700 9462 3650 9462 3650 9400 3627 9390
3576 9442 3576 9446 3634 9461 3698 9509
3700 9508
TIME...MOT...LOC 0826Z 198DEG 74KT 3697 9503 3640 9459 3582 9444
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Oct 11, 12:21 AM CDT, 3 hours 6 minutes earlier.
Area forecast discussion, Oct 11, 12:21 AM CDT, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1221 AM CDT Mon Oct 11 2021
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Line of strong/severe thunderstorms is currently entering
western AR, and will clear the region around 10Z. Wrap-around
convection over north central OK will swing through northeast
OK and northwest AR the remainder of the night, with all
precipitation eventually winding down toward 12Z. Expect
MVFR/IFR cigs/vsbys associated with heavier rain areas, with
MVFR cigs likely persisting into Monday morning before
scattering out.
&&
.PREV DISCUSSION... /Issued 849 PM CDT Sun Oct 10 2021/
..UPDATE...
..Severe weather threat continues this evening with localized
flash flooding...
DISCUSSION...
Clusters of strong to severe thunderstorms with embedded bow
structures will move into northeast Oklahoma over the next few
hours. The low level wind fields have started to rapidly increase
and the threat for damaging winds, including a few tornadoes will
continue. 0-1 km shear is already 35 kts and is expected to
increase into the 40 to locally 50 kt range ahead of line.
Instability across southeast Oklahoma and northwest Arkansas will
also continue to slowly increase in conjunction with the low level
jet and therefore the damaging wind/tornado threat will likely
persist as the main convective line sweeps through the remainder
of the area.
In addition, slow moving storms with very heavy rainfall will also
continue with a localized flash flood threat across northeast Oklahoma.
A secondary cluster of strong to marginally severe storms will likely
redevelop across portions of northeast Oklahoma after midnight in
association with upper vort max. This could further aggravate
flooding concerns where the heavier rainfall occurs this evening.
Overall, current forecast on track with some minor changes to
thunderstorm timing expected.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 79 56 81 69 / 10 0 40 80
FSM 79 56 83 68 / 20 0 30 50
MLC 77 55 80 68 / 0 0 50 60
BVO 75 53 78 66 / 20 0 30 90
FYV 74 48 80 63 / 30 0 20 50
BYV 72 51 78 65 / 30 0 10 40
MKO 75 54 79 67 / 0 0 40 70
MIO 73 53 79 66 / 30 0 20 70
F10 78 54 80 67 / 0 0 50 70
HHW 77 58 80 68 / 0 0 60 40
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 4 AM CDT early this morning for
OKZ054>067.
AR...None.
&&
AVIATION.....18Hazardous weather outlook, Oct 10, 5:10 PM CDT, 10 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
510 PM CDT Sun Oct 10 2021
ARZ001-002-010-011-019-020-029-OKZ049-053>076-111115-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
510 PM CDT Sun Oct 10 2021
...SIGNIFICANT SEVERE WEATHER EXPECTED THIS EVENING INTO TONIGHT...
This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.
.DAY ONE...This evening through Tonight.
TORNADO.
RISK...Significant.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...After 6 PM Northeast Oklahoma...After 8 PM Southeast
Oklahoma...After Midnight Northwest Arkansas.
SEVERE THUNDERSTORM.
RISK...Critical.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...After 6 PM Northeast Oklahoma...After 8 PM Southeast
Oklahoma...After Midnight Northwest Arkansas.
AREA AT GREATEST RISK...Eastern Oklahoma.
FLASH FLOOD.
RISK...Elevated.
AREA...Northeast Oklahoma and Northwest Arkansas.
ONSET...This Evening.
HEAVY RAIN.
RISK...Significant.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...This Evening.
SIGNIFICANT WINDS.
RISK...Limited.
AREA...Eastern Oklahoma and Northwest Arkansas.
ONSET...Ongoing.
DISCUSSION...
Significant severe weather is expected this evening into tonight
across eastern Oklahoma and northwest Arkansas with all modes of
severe weather possible. Thunderstorms will begin to increase in
coverage and intensity across northeast Oklahoma this evening and
northwest Arkansas after midnight tonight. Sufficient instability
coupled with very strong shear values along and ahead of a cold
front and dryline will help storms that initially begin as discrete
to develop into a squall line and persist well after dark. The
initial concern with isolated discrete cells will be large hail,
damaging winds and tornadoes. During the evening hours, storms will
become more linear and transition to more of a damaging wind threat.
However, strong low level shear values will aid in continuing a
tornado threat into the overnight hours, especially with the
potential for quick spin ups along the leading line. The greater
potential for severe storms looks to be along and either side of
Interstate 44 southward along the US 75 corridor. Precipitation will
begin to taper off from west to east late tonight.
Periods of heavy rainfall will be likely across portions of
northeast Oklahoma as ample amounts of low level moisture stream
into the region ahead of the cold front. Intense rain rates combined
with the potential for training storms in northeast Oklahoma will
allow for widespread 1 to 2 inches of rain with locally higher
amounts between 4 and 5 inches possible through tonight. A flash
flood watch is in effect for areas along and north of Interstate 44
through late tonight.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.
.DAYS TWO THROUGH SEVEN...Monday through Saturday.
MONDAY...Thunderstorm Potential.
TUESDAY...Severe Thunderstorm...High Wind and Heavy Rain Potential.
WEDNESDAY AND THURSDAY...Thunderstorm Potential...Heavy Rain Potential.
FRIDAY...Thunderstorm Potential.
SATURDAY...No Hazards.
EXTENDED DISCUSSION...
A few showers and thunderstorms will be possible Monday morning
across parts of far northeast Oklahoma and Northwest Arkansas.
Precipitation should exit by late morning Monday as the low pressure
system lifts off to the northeast. Behind the cold front and storm
system, breezy west to northwesterly winds will be possible, though
should weaken during the afternoon as the low pushes further
northeast.
Additional shower and thunderstorm chances return Tuesday and
Wednesday as a frontal boundary lifts back through the region and
another low pressure system moves out into the Plains. Severe
weather potential and heavy rainfall will again be possible with
the greater thunderstorm chances Tuesday night and Wednesday.
Shower and thunderstorm chances continue Thursday and Friday
before another cold front and the upper level low pressure finally
move through and exit the region.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
Forecast updates should be closely monitored through the evening
as severe storm timing and locations are refined with latest data.
weather.gov/tulsa contains additional information.In the hours before
Special weather statement, Oct 11, 1:26 AM CDT, 2 hours 1 minute before
Special Weather Statement
National Weather Service Tulsa OK
126 AM CDT Mon Oct 11 2021
OKZ054-059-060-064-066-110715-
Tulsa OK-Okmulgee OK-Osage OK-Pawnee OK-Creek OK-
126 AM CDT Mon Oct 11 2021
...Strong thunderstorms will impact portions of southeastern Osage,
central Creek, southeastern Pawnee, northwestern Okmulgee and central
Tulsa Counties through 215 AM CDT...
At 126 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles northeast of Drumright to 4 miles
northeast of Bristow to 4 miles south of Slick. Movement was north at
50 mph.
HAZARD...Winds of 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
Tulsa... Sand Springs...
Sapulpa... Jenks...
Glenpool... Skiatook...
Mannford... Kiefer...
Sperry... Mounds...
Kellyville... Westport...
Slick... Keystone State Park...
Walnut Creek State Park... Jenks Riverside Airport...
Turley... Tulsa International Airport...
Gray...
This includes Interstate 44 between mile markers 193 and 228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3646 9610 3637 9596 3607 9584 3568 9622
3584 9635 3599 9658
TIME...MOT...LOC 0626Z 193DEG 55KT 3603 9653 3586 9632 3571 9625
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHLocal storm report, Oct 11, 1:39 AM CDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
139 AM CDT MON OCT 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 AM TSTM WND GST 2 S SILVER CITY 36.06N 96.49W
10/11/2021 M57 MPH CREEK OK MESONET
OILTON MESONET REPORTED A GUST TO 57MPH.
&&
TDSSpecial weather statement, Oct 11, 2:02 AM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
202 AM CDT Mon Oct 11 2021
OKZ054>056-060>062-067-070-110745-
Tulsa OK-Muskogee OK-Osage OK-Rogers OK-Nowata OK-Washington OK-
Mayes OK-Wagoner OK-
202 AM CDT Mon Oct 11 2021
...Strong thunderstorms will impact portions of Rogers, southeastern
Osage, western Mayes, Washington, southwestern Nowata, western
Wagoner, northwestern Muskogee and eastern Tulsa Counties through 245
AM CDT...
At 201 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 8 miles west of Skiatook to 2 miles southeast of
Tulsa to 5 miles west of Haskell. Movement was northeast at 45 mph.
HAZARD...Winds of 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
Tulsa... Broken Arrow...
Bartlesville... Claremore...
Nowata... Owasso...
Bixby... Coweta...
Skiatook... Catoosa...
Collinsville... Verdigris...
Dewey... Chouteau...
Haskell... Chelsea...
Inola... Sperry...
Oologah... Ramona...
This includes Interstate 44 between mile markers 225 and 262.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3662 9547 3611 9530 3578 9576 3580 9577
3585 9577 3586 9580 3608 9591 3634 9620
3690 9590
TIME...MOT...LOC 0701Z 211DEG 42KT 3635 9616 3610 9589 3579 9576
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Oct 11, 2:09 AM CDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
209 AM CDT Mon Oct 11 2021
OKZ054>056-110800-
Osage OK-Nowata OK-Washington OK-
209 AM CDT Mon Oct 11 2021
...Strong thunderstorms will impact portions of northeastern Osage,
Washington and southwestern Nowata Counties through 300 AM CDT...
At 209 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 6 miles north of Pearsonia to Pawhuska to 3 miles
west of Avant. Movement was northeast at 45 mph.
HAZARD...Winds of 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
Bartlesville... Nowata...
Pawhuska... Dewey...
Barnsdall... Copan...
Ramona... Ochelata...
Avant... Elgin...
Bigheart... Bartlesville Municipal Airport...
Hulah... Sunset Lake...
Osage Hills State Park... Okesa...
Wah Sha She State Park... Tallant...
Pershing... Nelagoney...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3700 9589 3669 9562 3647 9607 3661 9640
3700 9644
TIME...MOT...LOC 0709Z 233DEG 30KT 3690 9642 3666 9634 3650 9612
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Oct 11, 2:34 AM CDT, 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
234 AM CDT Mon Oct 11 2021
OKZ054>058-061>063-110830-
Craig OK-Osage OK-Rogers OK-Delaware OK-Ottawa OK-Nowata OK-
Washington OK-Mayes OK-
234 AM CDT Mon Oct 11 2021
...Strong thunderstorms will impact portions of Craig, northeastern
Rogers, northern Delaware, northeastern Osage, Ottawa, Mayes,
northern Washington and Nowata Counties through 330 AM CDT...
At 233 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles south of Chautauqua to 7 miles east of
Nowata to 2 miles southwest of Sportsmen Acres Community. Movement
was northeast at 45 mph.
HAZARD...Winds of 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
Miami... Vinita...
Baxter Springs... Jay...
Pryor... Pryor Creek...
Grove... Commerce...
Chouteau... Chelsea...
Locust Grove... Salina...
Fairland... Afton...
Quapaw... Langley...
Adair... South Coffeyville...
Copan... Welch...
This includes Interstate 44 between mile markers 261 and 324.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3700 9462 3650 9462 3610 9529 3668 9555
3700 9640
TIME...MOT...LOC 0733Z 220DEG 47KT 3697 9617 3672 9551 3621 9529
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Oct 11, 3:27 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tulsa OK
327 AM CDT Mon Oct 11 2021
ARZ001-010-OKZ057-058-063-110915-
Benton AR-Washington AR-Craig OK-Delaware OK-Ottawa OK-
327 AM CDT Mon Oct 11 2021
...Strong thunderstorms will impact portions of Benton, western
Washington, northeastern Craig, northeastern Delaware and Ottawa
Counties through 415 AM CDT...
At 326 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles southeast of Chetopa to Maysville to 7
miles west of Strickler. Movement was north at 45 mph.
HAZARD...Wind gusts of 40 to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations in or near the path include...
Fayetteville... Springdale...
Rogers... Bentonville...
Siloam Springs... Miami...
Baxter Springs... Bella Vista...
Lowell... Grove...
Farmington... Pea Ridge...
Prairie Grove... Gentry...
Commerce... Tontitown...
Bethel Heights... Gravette...
Lincoln... Cave Springs...
This includes the following highways,
Interstate 44 between mile markers 299 and 324.
Interstate 49 between mile markers 56 and 93.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3700 9462 3650 9462 3650 9400 3627 9390
3576 9442 3576 9446 3634 9461 3698 9509
3700 9508
TIME...MOT...LOC 0826Z 198DEG 74KT 3697 9503 3640 9459 3582 9444
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 8:04 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee | 4 hr |
| Oct 10, 8:05 PM CDT | Special Weather Statement | TSA | Pawnee | 55 min |
| Oct 10, 8:21 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 54 min |
| Oct 10, 8:41 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee | 64 min |
| Oct 10, 9:17 PM CDT | Special Weather Statement | TSA | Osage | 58 min |
| Oct 10, 9:28 PM CDT | Tornado Warning | TSA | Creek, Okfuskee | 24 min |
| Oct 10, 9:36 PM CDT | Severe Thunderstorm Warning | TSA | Creek, McIntosh, Okfuskee, Okmulgee, Tulsa | 54 min |
| Oct 10, 9:55 PM CDT | Special Weather Statement | TSA | Osage | 50 min |
| Oct 10, 10:01 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 59 min |
| Oct 10, 10:05 PM CDT | Tornado Warning | TSA | Okmulgee, Tulsa, Wagoner | 25 min |
| Oct 10, 10:09 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Rogers, Tulsa, Washington | 36 min |
| Oct 10, 10:19 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 56 min |
| Oct 10, 10:21 PM CDT | Tornado Warning | TSA | McIntosh, Pittsburg | 39 min |
| Oct 10, 10:29 PM CDT | Tornado Warning | TSA | Tulsa, Wagoner | 46 min |
| Oct 10, 10:41 PM CDT | Areal Flood Advisory | TSA | Cherokee, Haskell, McIntosh, Muskogee, Okfuskee, Okmulgee and 3 more | 3 hr |
| Oct 10, 10:41 PM CDT | Tornado Warning | TSA | McIntosh, Muskogee, Okmulgee | 34 min |
| Oct 10, 10:43 PM CDT | Tornado Warning | TSA | Wagoner | 32 min |
| Oct 10, 10:53 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Latimer, Pittsburg, Pushmataha | 67 min |
| Oct 10, 10:56 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Delaware, McIntosh, Mayes, Muskogee, Rogers and 1 more | 64 min |
| Oct 10, 10:58 PM CDT | Tornado Warning | TSA | Haskell, McIntosh, Muskogee, Pittsburg | 47 min |
| Oct 10, 11:05 PM CDT | Tornado Warning | TSA | Mayes, Rogers, Wagoner | 40 min |
| Oct 10, 11:33 PM CDT | Tornado Warning | TSA | Cherokee, Muskogee, Sequoyah | 42 min |
| Oct 10, 11:43 PM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore, Pushmataha | 70 min |
| Oct 10, 11:48 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Mayes | 110 min |
| Oct 10, 11:55 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Ottawa | 50 min |
| Oct 11, 12:07 AM CDT | Tornado Warning | TSA | Adair, Cherokee | 38 min |
| Oct 11, 12:09 AM CDT | Tornado Warning | TSA | Delaware | 39 min |
| Oct 11, 1:18 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 42 min |
| Oct 11, 1:26 AM CDT | Special Weather Statement | TSA | Creek, Tulsa | 49 min |
| Oct 11, 1:34 AM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee | 116 min |
| Oct 11, 1:37 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 33 min |
| Oct 11, 2:02 AM CDT | Special Weather Statement | TSA | Rogers, Tulsa, Wagoner, Washington | 43 min |
| Oct 11, 2:09 AM CDT | Special Weather Statement | TSA | Washington | 51 min |
| Oct 11, 2:34 AM CDT | Special Weather Statement | TSA | Craig, Delaware, Mayes, Nowata, Ottawa | 56 min |
| Oct 11, 12:50 AM CDT | Special Weather Statement | TSA | Benton | 55 min |
| Oct 11, 4:13 AM CDT | Special Weather Statement | TSA | Madison | 47 min |
Nearby
Special Weather Statements in Arkansas, 2021Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.